# SDR SWAA2021081325033

- Difficulty date: January 21, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: Bs 312-344 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ZEE PLATE LOC. BS 312 AND BS 344 AT LEVEL STR 17L AT FWD GALL EY AREA (2 EA) / REPLACED ZEE PLATE LOC. BS312 AND BS344 AT LEVEL 17L AT FWD GALLEY AREA (2EA) IAW B737-700 SRM 51-40-02 AND DDRAWING 141A5220 REV.
